# SDR DL72L960773

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- Engine: Ge CF680A2
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Press Blkhd
- Part number: 651841615
- Condition: Cracked
- Location: Bs 289
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADDITIONAL CRACKING OF .75 WAS FOUND ON PRESSURED DECK AT FS 289 RBL4.5.  REPAIRS ACCOMPLISHED PER DL ERA 258994-14 REV A.
